Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Skin attached to vagina, cramping, back ache

I am on my period, i use tampons and i am sure that i do not have one left in. Last night i went to bed with no tampon in. When i woke up i was putting a tampon in and it would not go in all the way. so i thought i better ck, and make sure i didn t leave one in. i feel something there when i went to ck, I looked in the mirror and it is forsure attached. Looking like wrinkled skin. i have had cramping today and a slight left side back ache.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Well come to HCM
This may not be the tampon inside but chances of swelling part of vagina would be very likely and this could be vaginitis in my opinion this need to be ruled out and for this clinical examination is necessary, clinical examination would also rule out the chances of tampon inside, condition is not that much serious, and no need to worry about this, take care, have a nice day.
Answered: Wed, 19 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor